Contents of Vol. 9, No. 2                                 DOI: 10.5644/SJM.09.2.00

Ram K. Saxena and Tibor K. Pogány
Analytic continuation of the extended Hurwitz-Lerch Zeta function 159 - 167
E. Ballico
Gaps in the pairs (border rank, symmetric rank) for symmetric tensors 169 - 181
Peter Danchev and Patrick Keef
Extensions of nice bases on Ulm subgroups of primary Abelian groups with totally projective quotients 183 - 186
Hajrudin Fejzić and Fuad Živojević
Inequalities for convex functions 187 - 195
Yunyun Yang and Ricardo Estrada
The dual of the space of regulated functions in several variables 197 - 216
M. A. Qazi
Remarks on two recent results about polynomials with prescribed zeros 217 - 220
Andrzej Mach
Functions commuting with an arbitrary fixed bijection 221 - 230
Hemant Kumar Nashine
Existence of best proximity points: global optimal approximate solution 231 - 241
Akbar Azam and Ismat Beg
Kannan type mapping in TVS-valued cone metric spaces and their application to Urysohn integral equations 243-255
Marko Kostić
Hypercyclic and topologically mixing properties of abstract timefractional equations with discrete shifts 257 - 269
M. Berkani, M. Kachad, H. Zariouh and H. Zguitti
Variations on a-Browder-type theorems 271 - 281
Yaning Wang and Ximin Liu
A note on lightlike hypersurfaces of semi-Riemannian space form 283 - 291
C. Carpintero, E. Rosas, M. Salas, J. Sanabria and L. Vásquez
Generalization of ω-closed sets via operators and ideals 293 - 301
C. Carpintero, E. Rosas, M. Salas-Brown and L. Vásquez
-continuous function and weakly -continuous functions 303 - 315
Zvonko Čerin
Rectangular hexahedrons as Fermat bases of quadrics 317 - 326